# SDR F3LA2020091400037

- Difficulty date: September 12, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N316FR
- Make and model: Airbus A320-251N
- Aircraft serial: 7824
- Aircraft time: 10,465 hours, 4,395 cycles
- Engine: Cfmint LEAP1A26
- System (JASC): 3350 · Emergency Lighting
- Part: Slide
- Part number: D30664709
- Part serial: M15773
- Condition: No Test
- Location: L1 Door
- Part time: 10,609 hours, 4,500 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: L1 DOOR SLIDE FAILED EPSU TEST.  DURING OVERNIGHT MAINTENANCE.  CORRECTIVE ACTION: REPLACED L1 DOOR SLIDE, REF AMM 25-62-44-000-012-A AND 25-62-44-400-007-A.  OPS CHECKS GOOD AT THIS TIME.
